Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 820430, 15 pages
http://dx.doi.org/10.1155/2015/820430
Research Article

Multisorted Tree-Algebras for Hierarchical Resources Allocation

Department of Computer Science and Educational Technology, Higher Teachers Training College, University of Yaoundé I, Yaoundé, Cameroon

Received 2 December 2014; Revised 13 April 2015; Accepted 29 April 2015

Academic Editor: Robert J. Smith?

Copyright © 2015 Erick Patrick Zobo and Marcel Fouda Ndjodo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Erick Patrick Zobo and Marcel Fouda Ndjodo, “Multisorted Tree-Algebras for Hierarchical Resources Allocation,” Journal of Applied Mathematics, vol. 2015, Article ID 820430, 15 pages, 2015. https://doi.org/10.1155/2015/820430.